U.S. doctors online nowAsk doctors free
A 40-year-old female asked:

Can i delay my period? it will start in 4 days, will taking birth control pill delay it? note, its my first time on the pill

1 doctor answer1 doctor weighed in
Dr. Leon Baginski
A Verified Doctoranswered
38 years experience
Maybe: If you are on pills now and you are about to start your last week of pills in four days, then by starting your next pack of pills instead of finishing your last week could make you miss your period. Occasionally this trick fails but usually it will work.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.